# SDR ASOA02215

- Difficulty date: April 13, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THERE WAS OIL CANNING OF THE FUSELAGE SKIN UNDER THE FORWARD SIDE OF THE CARGO DOOR FRAME.  MAINTENANCE REMOVED AND REPLACED THE DEFECTIVE SKIN ON THE LEFT SIDE OF THE FUSELAGE IAW SRM CHAPTERS 51 AND 53.  (M)
